RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1274–1276 (Mi dan32099)  

MATHEMATICS

Some remarks on the method of factors

Ya. L. Geronimus

Khar'kov Aviation Institute

Full text: PDF file (235 kB)

Bibliographic databases:
UDC: 517.512.2
Presented: . . 
Received: 04.04.1965

Citation: Ya. L. Geronimus, “Some remarks on the method of factors”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1274–1276

Citation in format AMSBIB
\Bibitem{Ger66}
\by Ya.~L.~Geronimus
\paper Some remarks on the method of factors
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1274--1276
\mathnet{http://mi.mathnet.ru/dan32099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0198125}
\zmath{https://zbmath.org/?q=an:0154.06105}


Linking options:
  • http://mi.mathnet.ru/eng/dan32099
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020